# SDR YENA2024071100975

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 64,436 hours, 23,049 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATIONS FOUND ON INNER FRAME SEGMENTS 1 (FWD AND AFT) OF THE EMERGENCY EXIT HATCH DOOR 833 FWD LH SIDE. CRACK LENGTH = 0.120 INCHES, ON PASSENGER CABIN; REF AEROMAN WO# 2024 38/1 WCC# 2024-332585. ACCOMPLISHED THE REINFORCEMENT OF THE STRUCTURE ON EMERGENCY EXIT DOOR 833 LAW EC# A320-52-1144 AND REMOVED AND REPLACED SEGMENTS IAW A320 SRM 51-42-11 AND 320 SRM 51-72-11. DONE BY AE TECH# 8672118 BUYBACK AE RII QC# 377.
